MathSciNet Relay Station
MathSciNet bibliographic data
MR1469665 (98g:11119) 11R06
Flammang, V.; Rhin, G.; Smyth, C. J. The integer transfinite diameter of intervals and totally real algebraic integers. J. Théor. Nombres Bordeaux 9 (1997), no. 1, 137–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement